# SDR DHL9970162D

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, BRACKET SUPPORT FOR AFT CARGO COMPT UP LATCH  CRACKED.  REMOVED BRACKET SUPPORT, REPLACED SUPPORT PER SRM 51-10-1, 17 X 7.
